# SDR MWEA98960

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NACELLE EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED RIGHT NACELLE EMERGENCY LIGHT BATTERY PACK.
